Characteristic sequential dependencies in multiple-choice situations
Bibliographic Data
| ID | 16870633 |
|---|---|
| Authors | F Michael Rabinowitz (University of Washington, corresponding author) |
| Year | 1970 |
| Volume | 74 |
| Issue | 2 |
| Pages | 141-148 |
| Publication date | 1970-08-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Psychological Bulletin (JOURNAL) |
| Journal identifiers | ISSN: 0033-2909 • E-ISSN: 1939-1455 |
| Publisher | American Psychological Association (APA) (PUBLISHER) |
| DOI | 10.1037/h0029551 |
| OpenAlex | W2066557490 |
| Language | EN |
| Citations received | 3 |
| References cited | 3 |
Cognitive psychology · Econometrics · Statistics · Computer Science · Distributed systems and fault tolerance · Game Theory and Applications · Mathematics · Psychology · Social Psychology
| Citations per year | 0.09 |
|---|---|
| Citation span | 1994 - 2004 (11) |
| Highly cited | No |